Skip to Content
Skip to main content
BICOM

BICOM

Filter

Warby, MK. and Whiteman, JR. (2016) 'Modelling of thermoforming processes for bio-degradable thermoplastic materials', in Aston, PJ., Mulholland, AJ. and Tant, KMM. (eds.) UK Success Stories in Industrial Mathematics. Cham, Switzerland : Springer. pp. 205 - 210. ISBN 10: 3319254529. ISBN 13: 9783319254524.

Book chapter | Open Access Link | Cite

Shaw, S., Warby, MK. and Whiteman, JR. (2010) 'Discretization error and modelling error in the context of the rapid inflation of hyperelastic membranes'. IMA Journal of Numerical Analysis, 30 (1). pp. 302 - 333. ISSN: 0272-4979

Journal article | Open Access Link | Cite

Jiang, W-G., Warby, MK. and Henshall, JL. (2008) 'Statically indeterminate contacts in axially loaded wire strand'. European Journal of Mechanics - A: Solids, 27 (1). pp. 69 - 78. ISSN: 0997-7538

Journal article | Cite

Szegda, D., Song, J., Warby, MK. and Whiteman, JR. (2007) 'Computational modelling of a thermoforming process for thermoplastic starch'.AIP Conference Proceedings: Materials Processing and Design; Modelling, Simulation and Applications. Univ Porto, Fac Engn, Oporto, PORTUGAL. AIP. pp. 35 - 48. ISSN: 0094-243X

Conference paper | Cite

Karamanou, M., Warby, MK. and Whiteman, JR. (2006) 'Computational modelling of thermoforming processes in the case of finite viscoelastic materials'. Computer Methods in Applied Mechanics and Engineering, 195 (37-40). pp. 5220 - 5238. ISSN: 0045-7825

Journal article | Cite

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2005) 'Models, algorithms and error estimation for computational viscoelasticity'. Computer Methods in Applied Mechanics and Engineering, 194 (2-5). pp. 245 - 265. ISSN: 0045-7825

Journal article | Cite

Karamanou, M., Shaw, S., Warby, MK. and Whiteman, JR. (2003) 'Models, algorithms and error estimation for computational viscoelasticity'.11th Conference on Mathematics of Finite Elements and Applications (MAFELAP 2003). Brunel University, UK. 21 - 24 June. Elsevier B.V. pp. 245 - 265. ISSN: 0045-7825

Conference paper | Cite

Warby, MK., Whiteman, JR., Jiang, W-G., Warwick, P. and Wright, T. (2003) 'Finite element simulation of thermoforming processes for polymer sheets'.2nd IMACS Conference on Mathematical Modelling and Computational Methods in Mechanics, Physics, Biomechanics and Geodynamics. PLZEN, CZECH REPUBLIC. Elsevier BV. pp. 209 - 218. ISSN: 0378-4754

Conference paper | Cite

Jiang, W-G., Warby, MK., Whiteman, JR., Abbott, S., Shorter, W., Warwick, P., et al. (2003) 'Finite element modelling of high air pressure forming processes for polymer sheets'. Computational Mechanics, 31 (1-2). pp. 163 - 172. ISSN: 0178-7675

Journal article | Cite

Warby, MK., Whiteman, JR., Jiang, W-G., Warwick, P. and Wright, T. (2003) 'Finite element simulation of thermoforming processes for polymer sheets'. Mathematics and Computers in Simulation, 61 (3-6). pp. 209 - 218. ISSN: 0378-4754

Journal article | Cite

Kirby, JA., Warby, MK. and Whiteman, JR. (2001) 'Superconvergence and an error estimator for the finite element analysis of beams and frames'. Numerical Methods for Partial Differential Equations, 17 (2). pp. 169 - 197. ISSN: 1098-2426

Journal article | Cite

Andrä, H., Warby, MK. and Whiteman, JR. (2000) 'Contact problems of hyperelastic membranes: existence theory'. Mathematical Methods in the Applied Sciences, 23 (10). pp. 865 - 895. ISSN: 0170-4214

Journal article | Cite

Shaw, S., Warby, MK. and Whiteman, JR. (1997) 'Error estimates with sharp constants for a fading memory Volterra problem in linear solid viscoelasticity'. SIAM Journal on Numerical Analysis, 34 (3). pp. 1237 - 1254. ISSN: 0036-1429

Journal article | Cite

Shaw, S., Warby, MK. and Whiteman, JR. (1996) 'Discrete schemes for treating hereditary problems of viscoelasticity and applications'. Journal of Computational and Applied Mathematics, 74 (1-2). pp. 313 - 329. ISSN: 0377-0427

Journal article | Cite

Janovsky, V., Shaw, S., Warby, MK. and Whiteman, JR. (1995) 'Numerical methods for treating problems of viscoelastic isotropic solid deformation'. Journal of Computational and Applied Mathematics, 63 (1-3). pp. 91 - 107. ISSN: 0377-0427

Journal article | Cite

Shaw, S., Warby, MK., Whiteman, JR., Dawson, C. and Wheeler, MF. (1994) 'Numerical techniques for the treatment of quasistatic viscoelastic stress problems in linear isotropic solids'. Computer Methods in Applied Mechanics and Engineering, 118 (3-4). pp. 211 - 237. ISSN: 0045-7825

Journal article | Cite

Warby, MK., Walton, JR. and Whiteman, JR. (1992) 'A finite element model of crack growth in a finite body in the context of mode I linear viscoelastic fracture'. Computer Methods in Applied Mechanics and Engineering, 97 (3). pp. 375 - 397. ISSN: 0045-7825

Journal article | Cite

Warby, MK. and Whiteman, JR. (1988) 'Finite element model of viscoelastic membrane deformation'. Computer Methods in Applied Mechanics and Engineering, 68 (1). pp. 33 - 54. ISSN: 0045-7825

Journal article | Cite

Papamichael, N., Kokkinos, CA. and Warby, MK. (1987) 'Numerical techniques for conformal mapping onto a rectangle'. Journal of Computational and Applied Mathematics, 20 (C). pp. 349 - 358. ISSN: 0377-0427

Journal article | Cite

Papamichael, N. and Warby, MK. (1987) 'Numerical conformal mapping techniques for the solution of two-dimensional laplacian boundary value problems'. North-Holland Mathematics Studies, 133 (C). pp. 351 - 361. ISSN: 0304-0208

Journal article | Cite

Papamichael, N. and Warby, MK. (1986) 'Stability and convergence properties of Bergman kernel methods for numerical conformal mapping'. Numerische Mathematik, 48 (6). pp. 639 - 669. ISSN: 0029-599X

Journal article | Cite

Papamichael, N., Warby, MK. and Hough, DM. (1986) 'The treatment of corner and pole-type singularities in numerical conformal mapping techniques'. Journal of Computational and Applied Mathematics, 14 (1-2). pp. 163 - 191. ISSN: 0377-0427

Journal article | Cite

Papamichael, N. and Warby, MK. (1984) 'Pole-type singularities and the numerical conformal mapping of doubly-connected domains'. Journal of Computational and Applied Mathematics, 10 (1). pp. 93 - 106. ISSN: 0377-0427

Journal article | Cite

Papamichael, N., Warby, MK. and Hough, DM. (1983) 'The determination of the poles of the mapping function and their use in numerical conformal mapping'. Journal of Computational and Applied Mathematics, 9 (2). pp. 155 - 166. ISSN: 0377-0427

Journal article | Cite

Brunel University London
Kingston Lane
Uxbridge
Middlesex UB8 3PH

Tel: +44 (0)1895 274000

Fax: +44 (0)1895 232806

Security: +44 (0)1895 255786

Directions to the campus

Brunel.ac.uk uses cookies to make our site better for you. By clicking on or navigating this site, you accept our use of cookies in accordance with our cookie policy.

Close this message